SciELO - Scientific Electronic Library Online

 
vol.36 número2A globalized Newton type algorithm to solve the matrix quadratic equationMultilinear analysis for discrete and periodic pseudo-differential operators in Lp-spaces índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

HERNANDEZ H, Jorge E  e  GOMEZ, Juan Francisco. Desigualdades de tipo Hermite-Hadamard, procesos estocásticos convexos y la integral fraccionaria de Katugampola. Integración - UIS [online]. 2018, vol.36, n.2, pp.133-149. ISSN 0120-419X.  http://dx.doi.org/10.18273/revint.v36n2-2018005.

In this work we present some Hermite-Hadamard type inequalities for convex Stochastic Processes using the Katugampola fractional integral, and from these results specific cases are deduced for the Riemann-Liouville fractional integral and Riemann integral. Also, a refinement of the aforementioned inequality is presented.

MSC2010: 60E15, 26B25, 26A33.

Palavras-chave : Hermite-Hadamard inequality; Stochastic Processes; Fractional Integrals.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )